# SDR AALA201509049001

- Difficulty date: September 3, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 60,594 hours, 23,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT, OTBD POSITION, NOT CHARGING.  REPLACED BATTERY.
